Monotonicity of the throughput of an open queueing network in the interarrival and service times

I.J.B.F. Adan, J. Wal, van der

Research output: Book/ReportReportAcademic

83 Downloads (Pure)

Abstract

Using coupling and a sample path argument it is shown that the throughput of an open queueing network with general interarrival and service times is decreasing if the arrival and service times are stochastically increasing.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages10
Publication statusPublished - 1987

Publication series

NameMemorandum COSOR
Volume8705
ISSN (Print)0926-4493

Fingerprint

Dive into the research topics of 'Monotonicity of the throughput of an open queueing network in the interarrival and service times'. Together they form a unique fingerprint.

Cite this